Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes hyperhidrosis, severe weakness and itching all over the body?

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3417 Questions

default
Posted on Fri, 27 Apr 2018 in Skin Hair and Nails
Question: I am experiencing many episodes of generalized secondary hyperhidrosis, severe weakness and itching all over. I feel like my body is attacking itself.
doctor
Answered by Dr. Asmeet Kaur Sawhney 2 hours later
Brief Answer:
Go for lab tests to find out the cause of your symptoms

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
These symptoms of hyperhidrosis, tiredness and itching could be due to multiple causes like diabetes, thyroid diseases, raised uric acid levels and anemia .
I would recommend you to get your fasting blood sugar levels, thyroid function tests, serum uric acid levels and complete blood count done to exclude these causes.
Meanwhile you can take an antihistaminic like tablet Cetrizine 10 mg twice daily.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 47 hours later
I have had most of the blood work (fasting) done about which you recommended. Here are the results:

1.     My TSH is 1.28.
2.     My Hemoglobin A1C is 5.28%
3.     My CBC with Differential showed nothing unusual except for some slight elevations in the following: WBC 11, MCH 32.3, Neutrophil % 72%, Absolute Neutrophil Count 7.9, and slightly low counts for: MPV 8.9 and Lymphocyte % 18.1 %.

And I take benedryl. I just feel like there is something really wrong here.
doctor
Answered by Dr. Asmeet Kaur Sawhney 42 minutes later
Brief Answer:
Cortisone cream, moisturising lotion, oxybutinin, glycopyrolate

Detailed Answer:
For itching I would recommend you apply cortisone cream on the affected areas twice daily along with application of a moisturising lotion containing white soft paraffin on the entire body 2-3 times in a day for 7-10 days.
Also continue with benedryl.
For generalised hyperhidrosis you can take tablet oxybutinin or glycopyrolate.
These are prescription drugs and you need to see the doctor in person to get them.
For generalised weakness you can take calcium supplements.
If your symptoms don't improve in 10 days consult a doctor and go for clinical examination to find out the exact cause of your problems.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Lab Tests ,   ,  

Recent questions on  Secondary hyperhidrosis

doctor1 MD

I have a serious sweating problem. I have not seen a doctor because I do not know what kind of doctor to see. I have lookde all my medications up and sweating is a side effect of each one. What is a person to do. This sweating is not mild it is...

doctor1 MD

For the past 1.5 years my blood pressure has been increasing, yesterday 153/95. I also have a recent tingling in my arms and hands, mostly the left also have now got ridges in my thumb nails, and my eyes have started to itch and eye drops only...

doctor1 MD

I have been on a fentlyl patch for quite awhile, my dr. switched me to a butran patch. My major problem is getting the patches (either kind) to stay on my skin. I sweat profusely and even with a tegaderm patch over it it comes off. Is there any way to make sure the patch remains on my skin, it doesn't seem to matter where I put it?My skin is as extremely sensitive and is starting to bliste r. I'm so upset that I can't keep the patches on this has been a true pain releiver (fentyl) and now I can't seem to keep either one on I have fibromyalgia

doctor1 MD

hi, the other day al of a sudden i started swetting profusely . it last 30 minutes and went away. now i started getting beads of sweat on my forehead and i felt warm so i checked my temporature and it's 96.4. i take blood pressure med and had a heart attack in march and am also on effient and some other meds.
i also had a pituatary tumor removed successfully march 2008, transphenoidally. i also had my gaul bladder emoved in 2010 because of accute pancreatitis. what do you think about the swetting and low temporature? thyroid?
thanks